# SDR F3LA2009080300120

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 20,574 hours, 10,738 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hook
- Part number: D5211009820000
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C065692. DURING C4 C-CHECK, INSP NOTED THAT THE R-2 DOOR, INSIDE DOOR HANDLE DOES NOT LOCK OPEN.  MX REMOVED AND REPLACED THE DOOR GEAR BOX ASSY HOOK AND PERFORMED OPS CHECK IAW AMM 52-13-21-000-001 AND 52-13-21-400-001.
